# SDR MYWA2019071800001

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 31,879 hours, 12,974 cycles
- Engine: Cfmint CFM567B262
- Engine time: 31,344 hours, 12,719 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B26
- Part serial: 890786
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 31,344 hours, 12,719 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, K
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT, THE #1 ENGINE FAILED. THERE WAS AN EGT EXCEEDANCE IN CONJUNCTION WITH AN OIL PRESSURE AND OIL QUANTITY LOSS. THE CREW COMMANDED A SHUTDOWN OF THE #1 ENGINE AND RETURNED.
